On the maximal function for the generalized ornstein-uhlenbeck semigroup

  1. Betancor, J. 1
  2. Forzani, L. 23
  3. Scotto, R. 2
  4. Urbina, W.O. 45
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad Nacional del Litoral
    info

    Universidad Nacional del Litoral

    Ciudad de Santa Fe, Argentina

    ROR https://ror.org/00pt8r998

  3. 3 University of Minnesota
    info

    University of Minnesota

    Mineápolis, Estados Unidos

    ROR https://ror.org/017zqws13

  4. 4 Universidad Central de Venezuela
    info

    Universidad Central de Venezuela

    Caracas, Venezuela

    ROR https://ror.org/05kacnm89

  5. 5 University of New Mexico
    info

    University of New Mexico

    Albuquerque, Estados Unidos

    ROR https://ror.org/05fs6jp91

Journal:
Quaestiones Mathematicae

ISSN: 1727-933X

Year of publication: 2007

Volume: 30

Issue: 4

Pages: 471-482

Type: Article

DOI: 10.2989/16073600709486214 SCOPUS: 2-s2.0-37649020144 GOOGLE SCHOLAR
Data source: Scopus